# SDR SWIA201230495

- Difficulty date: April 18, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 29,407 hours, 41,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW SIGN AT 6A BROKEN.  (FLT 5506)  REPLACED EXIT ROW'S SEAT 6A EMERGENCY LIGHT ASSEMBLY PER AMM.
